| Model Number |
MAJ-2318 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the water filter for the reprocessor was replaced every six months instead of the regular one.The issue was found during reprocessing.There were no reports of patient harm as a result of this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: g1, h4, h6, h11.The device was not returned to olympus for evaluation.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.The most likely cause was user.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information from the customer.